Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 67, NWS Topeka, KS

April 26, 2016Lyon County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 8:07 PM CDT for Lyon County, Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 8:07 PM CDT (01:07 UTC)
Expired
Apr 26, 2016, 8:45 PM CDT
In force
38 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lyon County, KS

The radar

The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:07 PM CDTHAIL 1.75Olpe, KS
Apr 26, 8:07 PM CDTHAIL 1.75Olpe, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 851 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
851 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

122 
WUUS53 KTOP 270107
SVRTOP
KSC111-270145-
/O.NEW.KTOP.SV.W.0067.160427T0107Z-160427T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
807 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LYON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OLPE...MOVING
  NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EMPORIA. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 138.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 128 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3821 9609 3822 9625 3855 9622 3857 9611
      3855 9600
TIME...MOT...LOC 0106Z 188DEG 30KT 3825 9618 

HAIL...1.00IN
WIND...60MPH
 
$$

GDP
3 follow-up statements
857 
WWUS53 KTOP 270111
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
811 PM CDT TUE APR 26 2016

KSC111-270145-
/O.CON.KTOP.SV.W.0067.000000T0000Z-160427T0145Z/
LYON-
811 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL LYON COUNTY...

AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLPE...MOVING
NORTH AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLFBALL SIZE HAIL IN
         OLPE. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EMPORIA. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 138.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 128 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3826 9608 3827 9625 3855 9622 3857 9611
      3855 9600
TIME...MOT...LOC 0110Z 184DEG 28KT 3832 9617 

HAIL...1.75IN
WIND...60MPH
 
$$

GDP
894 
WWUS53 KTOP 270129
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT TUE APR 26 2016

KSC111-270145-
/O.CON.KTOP.SV.W.0067.000000T0000Z-160427T0145Z/
LYON-
829 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL LYON COUNTY...

AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
EMPORIA...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EMPORIA AND OLPE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 138.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 128 AND 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3826 9608 3827 9625 3855 9622 3857 9611
      3855 9600
TIME...MOT...LOC 0129Z 194DEG 17KT 3841 9614 

HAIL...1.00IN
WIND...60MPH
 
$$

GDP
088 
WWUS53 KTOP 270141
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
841 PM CDT TUE APR 26 2016

KSC111-270150-
/O.EXP.KTOP.SV.W.0067.000000T0000Z-160427T0145Z/
LYON-
841 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LYON COUNTY WILL
EXPIRE AT 845 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
KANSAS.

LAT...LON 3826 9608 3827 9625 3855 9622 3857 9611
      3855 9600
TIME...MOT...LOC 0139Z 188DEG 30KT 3841 9614 

$$

GDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:35 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 26, 6:35 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
635 PM CDT TUE APR 26 2016

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Wednesday)
Issued at 327 PM CDT TUE APR 26 2016

This afternoon an outflow boundary extended  from south of Iola, KS
and extended northwest to Salina, then to the surface low near
Elsworth, KS. MLCAPES along and south of the outflow boundary were
approaching 4000 J/KG. Thunderstorms were beginning to develop north
of the boundary and may not be surface based at this time but the
MLCAPE continues to increase north of the OFB, so I expect these
storms to become surface based. There was a pacific front extending
from the surface low, south-southwest into northwest OK. A dryline
extended from northwest OK, due south along the the OK/TX PNHDL
border. A couple of supercell thunderstorms have developed southwest
of OK, south-southwest into north central OK. These storms will move
north-northeast into south central KS. Additional supercells will
develop along the pacific front across central KS and along the OFB.
Any discrete supercell late this afternoon and evening will cause
large hail, damaging wind gusts and possible tornadoes.

The Upper low across eastern AZ and western NM will lift northeast
into western KS Tonight. The large scale ascent ahead of the trough
will cause additional widespread thunderstorms which will evolve into
a squall line or MCS through the night across the CWA. Expect the
hazards to become more of a damaging wind and large hail. I cannot
rule out some brief meso vortices tornadoes within the squall
line. Flash flooding may become a problem as individual storm
updrafts may train over the same area.

Wednesday, The severe thunderstorms should move out of the area
during the early morning hours of Wednesday. Thunderstorms may
redevelop Wednesday afternoon hours behind the front, due to the
cold core upper low moving just north of the CWA. Some of the storms
during the afternoon may be strong and produce hail and gusty winds.
Highs Wednesday will be in the mid 60s to lower 70s.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 327 PM CDT TUE APR 26 2016

For the mid and extended range forecasts, a wet pattern will likely
continue heading into Friday and the weekend after a lull in
activity on Thursday as the upper low becomes barotropic over the
Northern Plains into the Upper MS Valley and begins to fill and
eventually transition into an open wave. Shortwave ridging advects
over the region on Thursday daytime frame into Friday keeping
northeastern KS dry.  Yet another upper low in a series of upper
level lows digs into the Southern Rockies late Friday and kick out a
lead shortwave into the Central Plains.  This will initially help to
begin to draw moisture back north again.  However, the associated
upper level low doesn't really deepen until Saturday which will
bring increased rain and thunderstorm chances.  Severe activity
could be possible Saturday afternoon into the evening as stronger
moisture advection increases along with favorable 0-6km shear of
around 50kts and increasing instability with steep mid level lapse
rates in the range of 7 to 8 C/km overlay the area.  Into the day
Sunday, this upper low will go though its complete evolution much
like the current upper low and transition into an open wave as it
advects over the Ohio Valley.  Hard to believe, but yet another
upper low is currently progged to be over the Desert Southwest late
in the period.  This could bring several minor shortwaves that cause
mainly rain as significant severe parameters right now don't appear
to be in place.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 635 PM CDT TUE APR 26 2016

Timing of precip is the main challenge. Trends would suggest
several hours of potential storms with IFR impacts in rain the
main concerns. Upper system pushing east should bring
downward/drying trends toward 10Z however.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Drake
AVIATION...65
Hazardous weather outlook, Apr 26, 3:39 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
339 PM CDT TUE APR 26 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-272045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
339 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON AND
CONTINUE WELL INTO THE EVENING HOURS. THESE STORMS ARE LIKELY TO
BECOME SEVERE...AND THE STRONGEST MAY PRODUCE VERY LARGE HAIL
BIGGER THAN BASEBALLS. A FEW TORNADOES WILL BE POSSIBLE...AS WELL
AS DAMAGING WIND GUSTS AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR
EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE
POSSIBLE. SOME SEVERE POTENTIAL WILL EXIST ON SATURDAY AFTERNOON
AS ANOTHER SYSTEM AFFECTS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Apr 26, 7:09 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
709 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     FLASH FLOOD      4 SSE MANHATTAN         39.13N 96.54W
04/26/2016                   RILEY              KS   COUNTY OFFICIAL

            PARTS OF K18 CLOSED BETWEEN FAIRMONT AND ZEANDALE

&&

JW
Local storm report, Apr 26, 7:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
711 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLASH FLOOD      4 SSW MANHATTAN         39.13N 96.60W
04/26/2016                   RILEY              KS   COUNTY OFFICIAL

            54TH AND EUREKA CLOSED JUST NORTH OF THE MANHATTAN
            AIRPORT DUE TO FLOODED ROADWAY.

&&

JW
Special weather statement, Apr 26, 7:13 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
713 PM CDT TUE APR 26 2016

KSZ026-040-055-056-270045-
FRANKLIN-JEFFERSON-OSAGE-DOUGLAS-
713 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEFFERSON...
NORTHWESTERN FRANKLIN...DOUGLAS AND SOUTHEASTERN OSAGE COUNTIES UNTIL
745 PM CDT...

AT 713 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM LECOMPTON TO NEAR GLOBE TO NEAR MELVERN.
MOVEMENT WAS EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAWRENCE...OSAGE CITY...OVERBROOK...LYNDON...CENTROPOLIS...PERRY...POMONA...
LECOMPTON...CLINTON...QUENEMO...LONE STAR...PLEASANT GROVE...WILLIAMSTOWN...
GLOBE...CLINTON LAKE AND POMONA LAKE.

THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 189 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 3882 9521 3853 9543 3852 9587 3877 9573
      3887 9553 3887 9550 3909 9549 3909 9519
TIME...MOT...LOC 0013Z 257DEG 20KT 3905 9537 3878 9544 3854 9568

GDP
Local storm report, Apr 26, 7:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
715 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     FLASH FLOOD      4 S JUNCTION CITY       38.97N 96.83W
04/26/2016                   GEARY              KS   COUNTY OFFICIAL

            CREEKS FLOODING NEAR K57 HAD DEBRIS OVER ROADWAY...BUT IS
            NOW RECEEDING

&&

JW
Local storm report, Apr 26, 7:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
730 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      OSAGE CITY              38.63N 95.83W
04/26/2016                   OSAGE              KS   LAW ENFORCEMENT

            FLASH FLOODING REPORTED BY LAW ENFORCEMENT IN OSAGE CITY.
            STREETS UNDER WATER.

&&

COMITT
Local storm report, Apr 26, 8:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
807 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             OLPE                    38.26N 96.17W
04/26/2016  E1.75 INCH       LYON               KS   EMERGENCY MNGR

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:13 PM CDTSpecial Weather StatementTOPDouglas, Osage32 min
Apr 26, 7:17 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee15 min
Apr 26, 7:26 PM CDTSevere Thunderstorm WarningTOPRepublic49 min
Apr 26, 7:28 PM CDTAreal Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee6 hr
Apr 26, 7:42 PM CDTAreal Flood AdvisoryTOPDouglas, Jefferson93 min
Apr 26, 8:04 PM CDTAreal Flood WarningTOPJackson, Jefferson, Shawnee9 hr
Apr 26, 8:08 PM CDTRiver Flood WarningTOPWabaunsee26 hr
Apr 26, 8:12 PM CDTFlash Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee3 hr
Apr 26, 8:15 PM CDTFlash Flood WarningTOPLyon3 hr
Apr 26, 8:57 PM CDTSevere Thunderstorm WarningTOPCoffey, Osage28 min
Apr 26, 9:03 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin42 min
Apr 26, 9:33 PM CDTRiver Flood WarningTOPLyon, Osage29 hr
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin21 min
Apr 26, 10:01 PM CDTFlash Flood WarningTOPAnderson, Coffey, Douglas, Franklin, Jefferson4 hr
Apr 26, 10:01 PM CDTRiver Flood WarningTOPJackson, Shawnee23 hr
Apr 26, 10:39 PM CDTAreal Flood WarningTOPLyon, Morris, Osage, Wabaunsee6 hr
Apr 26, 10:50 PM CDTRiver Flood WarningTOPOsage23 hr
Apr 26, 10:59 PM CDTRiver Flood WarningTOPShawnee23 hr
Apr 26, 11:11 PM CDTAreal Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee6 hr
Apr 26, 11:15 PM CDTAreal Flood WarningTOPLyon6 hr
Apr 27, 1:29 AM CDTAreal Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Apr 27, 2:25 AM CDTAreal Flood WarningTOPAnderson, Coffey2 hr
Apr 27, 2:41 AM CDTRiver Flood WarningTOPFranklin, Osage43 hr
Apr 27, 4:26 AM CDTAreal Flood WarningTOPAnderson, Coffey, Douglas, Franklin, Geary, Jackson and 6 more8 hr
Apr 27, 6:39 AM CDTRiver Flood WarningTOPLyon33 hr
Apr 27, 6:39 AM CDTRiver Flood WarningTOPLyon54 hr
Apr 27, 8:18 AM CDTRiver Flood WarningTOPAnderson, Franklin31 hr
Apr 27, 9:53 AM CDTRiver Flood WarningTOPLyon46 hr
Apr 27, 12:33 PM CDTAreal Flood WarningTOPAnderson, Coffey, Franklin, Lyon, Osage, Wabaunsee6 hr
Apr 27, 1:41 PM CDTSpecial Weather StatementTOPShawnee34 min
Apr 27, 1:49 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson41 min
Apr 27, 2:07 PM CDTSevere Thunderstorm WarningTOPBrown38 min
Apr 27, 2:22 PM CDTSpecial Weather StatementTOPJefferson, Shawnee53 min
Apr 27, 2:28 PM CDTSevere Thunderstorm WarningTOPJefferson, Shawnee47 min
Apr 27, 2:59 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson31 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningTOPBrown30 min
Apr 27, 3:52 PM CDTRiver Flood WarningTOPDouglas, Jefferson24 hr
Apr 27, 3:52 PM CDTRiver Flood WarningTOPDouglas, Jefferson39 hr
Apr 27, 6:31 PM CDTAreal Flood WarningTOPLyon, Osage, Wabaunsee6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.